# SDR 9602076719

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Condition: Failed
- Location: Nr 15 Brake
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER LANDING GEAR RETRACTION, THE NR 4 HYDRAULIC QUANTITY WENT FROM 8 GALLONS TO 2 GALLONS AND THE LOW QUANTITY LIGHT ILLUMINATED.  THE NR 2 HYDRAULIC QUANTITY WENT FROM 5 GALLONS TO 8 GALLONS.  AIRCRAFT DIVERTED TO SEA AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 15 BRAKE SHUTTLE VALVE AND OPERATIONAL CHECK GOOD.
